Convergence in distribution of Lévy processes at small times with self-normalization

Maller, Ross and Mason, David M.: Convergence in distribution of Lévy processes at small times with self-normalization. Acta scientiarum mathematicarum, (74) 1-2. pp. 315-347. (2008)

[img] Cikk, tanulmány, mű
math_074_numb_001_002_315-347.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2008
Volume: 74
Number: 1-2
Page Range: pp. 315-347
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 346-347.; Abstract
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2016. Oct. 15. 14:09
URI: http://acta.bibl.u-szeged.hu/id/eprint/16243

Actions (login required)

View Item View Item